# SDR CA190328005

- Difficulty date: March 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 4,231 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 4G5610V00231
- Condition: Cracked
- Location: Right
- Part time: 1,750 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DEFECT: RH (PILOT) WINDSHIELD CRACKED. RECTIFICATION: 1. REPLACED R/H WINDSHIELD IAW 39-A-30-63-02-00A-520A-K.  2. INSTALLED WIPER PER AMP 39A-30-41-05-00A-720A-A. SAFETY REPORT FROM FLIGHT CREW ATTACHED.
